# SDR 01FDEA00136

- Difficulty date: February 16, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781822
- Part serial: 234BDFJKLM
- Condition: Failed
- Location: Nr 6 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

REPEAT WRITE-UP NR 6 SLAT SHOW INTRANSIT AFT FLAPS WERE RAISED TO 0.  RED TAB PROC FOLLOW WITH NO IMPROVEMENTS.  CREW REPORTS A/C ROLLS TO THE LEFT WITH THE FLAPS SEL UP AND THE NR 6 L/E INTRANSIT LIGHT ON.  REMOVED AND REPLACED SLAT ACTUATOR PER MM 27-81-03-4.
